How to Begin Tapering Off Geodon?
- 27 Oct 2015 by moninja7
- 27 October 2015
- geodon, bipolar disorder, dosage, tapering, pill
I started taking Geodon at 20mg then was given the next higher dosage of 40mg. This pill doesn't let me function during the day. It gives my whole body this sensation of not being able to want to do anything but sleep it off and I can't stand it. I've been on several antipsychotics and none have ever made me feel this way. I'm DONE with the weight gain too.Before I was given this I was on Rexulti (a new drug just approved by the FDA in July 2015). There was a time in between I was only taking Wellbutrin, and I think I was just fine with that alone. I am going to start tapering off Geodon by first lowering my dosage from 40 to 20 every other day, then wait a few days in between then one week and I'll be fine then. I've tapered off others before but since this one is a capsule, I can't break it in half like I've done others.
Any other ways others have tapered off this medication?
moninja7; Good morning you really should get help from the doctor to come off of this.It takes longer to come off than it does to go on. And what you put down is way to fast the slower you taper off the better it well be for you.Or you well have real bad withdrawals on this medication.I am not kidding one bit if your going to do it taper starting with 40mg every other day for several weeks unless you notice a difference than up it again and sounds like you have some 20mg alternate But I can't say enough about getting the doctors help the withdrawals are a real bummer you well feel so much worse. There are so many good medications that can help you, Try not to give up you know you need medication so ask why did they take you off the Wellbutrin when it was working and put you on this stuff that puts you in another world. Please call your doctor this morning and get help coming off. And let us know how you are doing please Geodon is not one to mess with. BEST DAYS ARE AHEAD MY FRIEND Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 2 answers
Posted 10 Nov 2010 • 1 answer
Posted 2 Jun 2011 • 2 answers
Posted 4 Mar 2012 • 1 answer
Posted 10 Feb 2014 • 1 answer